MAUDE Adverse Event Report: INION OY INION COMPRESSON¿ SCREW; BONE SCREW

INION OY INION COMPRESSON¿ SCREW; BONE SCREW
Model Number 1
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No other complaints have been received related to this product batch, and the batch records show that the product batch is in specification.It has been observed that there is a learning curve associated with the insertion of the inion compression screws due to the minimized amount of material.Overall, this was a challenging fracture and the bone quality in the diaphysis was extremely hard.
 
Event or Problem Description
Two inion compresson screws (2.7*12 mm) were used to fix metacarpal fractures in a 17-year-old patient.The fourth metacarpal bone had a fracture at the diaphysis, and it was difficult to align the ends of the bones.While threading the screw hole, a small piece of bone broke off.This did not impact the planned operation and after threading, the surgeon started inserting one inion compresson screw to the threaded screw hole.However, during insertion, the screw head broke when it hit the surface of the bone and the screw would no longer turn.The screw was left in place and its head was cut off with cutters.The fracture was finally repaired with cerclage metal wire and one transverse k-wire.The surgery took approximately 30 minutes longer, including the installation of the metal wire and k-wire.The fracture at the distal end of the third metacarpal (middle finger bone) was successfully fixed with the inion compresson screw.The surgeon was satisfied with the fixation.

Brand Name
INION COMPRESSON¿ SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
INION OY
lääkärinkatu 2
tampere, 33520
FI  33520
Manufacturer (Section G)
INION OY
lääkärinkatu 2
tampere, 33520
FI   33520
Manufacturer Contact
kati marttinen
lääkärinkatu 2
tampere, 33520
FI   33520
MDR Report Key23288967
Report Number3003407235-2025-00012
Device Sequence Number5469956
Product Code HWC
UDI-Device Identifier06438408008122
UDI-Public06438408008122
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K203105
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number1
Device Catalogue NumberOSH-2712
Device Lot Number2301013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERCLAGE METAL WIRE (UNKNWON MANUFACTURER); K-WIRE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexUnknown